# SDR SWAA2015091643963

- Difficulty date: August 6, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 42,642 hours, 28,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 52929169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SHORT FLOORBOARD SUPPORT, CORRODED AT BS 200, BETWEEN LBL 11 - 7.  EVALUATED FLOOR SUPPORT IAW SRM & DWG.
